Nausea, Vomiting When Taking Vitamins During Pregnancy?

Illustration of Nausea, Vomiting When Taking Vitamins During Pregnancy?
Illustration: Nausea, Vomiting When Taking Vitamins During Pregnancy? cfp.ca

I want to ask, what are the effects of rarely taking vitamins? Yes, I drink vitamins always vomiting “even though I have entered 8 months. What effects do I have on my child thanks?

1 Answer:

Hello dina,


Thank you for asking HealthReplies.com.

Need to be clarified, what vitamins do you consume? Is it prescribed directly by a doctor? How often do you vomit? Is there a lot of vomit?


During pregnancy, the mother requires not little nutrition to support her health and the fetus in her own womb. If you believe you have consumed a variety of foods and drinks that have a balanced nutritional value, chances are these nutritional needs have been met. But if not, then obviously you need additional supplements, which are usually prescribed by your doctor or obstetrician. not only vitamins, some types of minerals that are important for pregnancy are usually also contained in them.


Nausea and vomiting during pregnancy is usually a natural thing to happen due to hormonal changes and gastric pressure by an enlarged fetus. As long as this vomiting occurs naturally (no more than 3 times a day), not too much volume, and the occurrence is also not too close to the time of your pregnancy supplement consumption (after 1 hour or more), then you really don't need to worry. Most of the supplements that you consume may have been successfully absorbed by your digestive tract to be utilized by the body.


However, if you experience vomiting very often and a lot, it could be that the purpose of giving these supplements is no longer achieved. Impact, the development of your fetus can be disrupted (small body weight, slight body, abnormalities in the growth of bones, muscles, nerves, and other body tissues), and you can be more prone to anemia, weakness, body aches, dizziness, and various other complaints.


If this happens to you, it's better not to be quiet. Go directly to your complaint to the doctor or obstetrician to be given the best solution. Your doctor may be able to add nausea for you, or you can also replace the supplements he prescribed earlier so that your nausea and vomiting decrease. As an alternative, in order to minimize nausea and vomiting, you can take these pregnancy supplements at night before bedtime, with a break of 2 hours or more after a large meal.


Hope this helps ...

: by

Related Question

Puffy Eyes In Toddlers?

Puffy Eyes In Toddlers?

(1 year ago)

… My son is 1.3 years old. He is positive for pjb. R nI want to ask, my son’s eyes are a bit swollen at the end of this “, is this a symptom of CHD or for other r...

The Cause Of The Fingers Feel Hot?

The Cause Of The Fingers Feel Hot?

(1 year ago)

want to ask, my fingers feel hot when they are too long hit by water .. Such as swimming out or getting rained on .. What is the cause ?? thank you...

The Cause Of Brown Spots And Blood Out During Pregnancy 7 Weeks?

The Cause Of Brown Spots And Blood Out During Pregnancy 7 Weeks?

(1 year ago)

I am 7 weeks pregnant and yesterday I bled 3 drops. I have been treated by a doctor and given an ingredient booster, but it’s been 5 days, it still comes out brown spots, huh...

Leave a Reply

Your email address will not be published. Required fields are marked *